American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Thomas H. MacGregor. A class of univalent functions . Proc. Amer. Math. Soc. 15 (1964) 311-317. MR 0158985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Thomas H. MacGregor. A covering theorem for convex mappings . Proc. Amer. Math. Soc. 15 (1964) 310. MR 0158984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. T. Poole. A note on variational methods . Proc. Amer. Math. Soc. 15 (1964) 929-932. MR 0173758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Raymond J. Distler. The domain of univalence of certain classes of meromorphic functions . Proc. Amer. Math. Soc. 15 (1964) 923-928. MR 0167610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Thomas H. MacGregor. The radius of univalence of certain analytic functions . Proc. Amer. Math. Soc. 14 (1963) 514-520. MR 0148891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Thomas H. MacGregor. The radius of univalence of certain analytic functions. II . Proc. Amer. Math. Soc. 14 (1963) 521-524. MR 0148892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Thomas H. MacGregor. The radius of convexity for starlike functions of order ${1\over 2}$ . Proc. Amer. Math. Soc. 14 (1963) 71-76. MR 0150282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. W. Goodman. Analytic functions that take values in a convex region . Proc. Amer. Math. Soc. 14 (1963) 60-64. MR 0142748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. S. Robertson. Convolutions of schlicht functions . Proc. Amer. Math. Soc. 13 (1962) 585-589. MR 0137829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] L. Ahlfors and G. Weill. A uniqueness theorem for Beltrami equations . Proc. Amer. Math. Soc. 13 (1962) 975-978. MR 0148896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] E. P. Merkes, M. S. Robertson and W. T. Scott. On products of starlike functions . Proc. Amer. Math. Soc. 13 (1962) 960-964. MR 0142747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Herbert S. Wilf. Subordinating factor sequences for convex maps of the unit circle . Proc. Amer. Math. Soc. 12 (1961) 689-693. MR 0125214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] William C. Fox. Erratum to ``A new inequality for the Greens function'' . Proc. Amer. Math. Soc. 12 (1961) 340-343. MR 0161970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia